# SDR P5CA9700099

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Nr 5 Lt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS ON NR 5 LEFT DOOR LOWER EXTERNAL SKIN. REPAIRED PER BOEING SRM'S 52-10-02 AND 51-24-11.
